March 2022 Retraction of: Linear Representations of Hyperelliptic Mapping Class Groups
Marco Boggi
Michigan Math. J. 71(1): 221-221 (March 2022). DOI: 10.1307/mmj/20195783

Abstract

The paper was withdrawn by the author after its first appearance online, upon learning of a gap in the proof of Theorem 3.13 and an issue with a published result on which Theorem 3.2 was based. A complete proof of Theorem 3.13, with slightly more restrictive hypotheses, can now be found in: Marco Boggi, “Notes on hyperelliptic mapping class groups”, arXiv:2110.13534. A revised version of this preprint will include all of the correct results in the retracted paper.

Citation

Download Citation

Marco Boggi. "Retraction of: Linear Representations of Hyperelliptic Mapping Class Groups." Michigan Math. J. 71 (1) 221 - 221, March 2022. https://doi.org/10.1307/mmj/20195783

Information

Received: 8 August 2019; Revised: 1 January 2020; Published: March 2022
First available in Project Euclid: 23 December 2020

Digital Object Identifier: 10.1307/mmj/20195783

Subjects:
Primary: 14H10 , 14H37 , 57M60
Secondary: 14H40

Rights: Copyright © 2022 The University of Michigan

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.71 • No. 1 • March 2022
Back to Top